A Continuous Control for Stabilizing the Extended Nonholonomic Double Integrator

Abstract:

Article Preview

The extended nonholonomic double integrator (ENDI) cannot be asymptotically stabilized by a continuous and time-invariant feedback controller since it violates the Brockett’s condition. In this paper, a new continuous control scheme is proposed to stabilize the ENDI system without drift. The dynamics of an ENDI system is enlarged to a higher dimensional space where a continuous but time-varying control law is designed for its stabilization. Besides the theoretical proofs, simulations conducted on the dynamics of a mobile robot are also presented to demonstrate the validity and performance of the proposed method.

Info:

Periodical:

Edited by:

Long Chen, Yongkang Zhang, Aixing Feng, Zhenying Xu, Boquan Li and Han Shen

Pages:

217-220

DOI:

10.4028/www.scientific.net/KEM.464.217

Citation:

Y. Peng et al., "A Continuous Control for Stabilizing the Extended Nonholonomic Double Integrator", Key Engineering Materials, Vol. 464, pp. 217-220, 2011

Online since:

January 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.